Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Toda, K

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:51
Abstract pages:523
Full texts:167
References:67
E-mail:

http://www.mathnet.ru/eng/person20969
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/634468

Publications in Math-Net.Ru
2006
1. Tadashi Kobayashi, Kouichi Toda, “The Painlevé Test and Reducibility to the Canonical Forms for Higher-Dimensional Soliton Equations with Variable-Coefficients”, SIGMA, 2 (2006), 063, 10 pp.  mathnet  mathscinet  zmath  isi  scopus
2000
2. Yu. Song-Ju, K. Toda, T. Fukuyama, “A quest for the integrable equation in $3+1$ dimensions”, TMF, 122:2 (2000),  305–309  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 122:2 (2000), 256–259  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021